# SDR A6WA202404308737

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 47,227 hours, 44,966 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 601R383351S
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SERVICE DOOR BASE STRUCTURE.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED BRACKET LOWER FRAM ON SERVICE DOOR BASE STRUCTURE IAW CRJ200SRM 51-42-20 REV39
